I am on sulfamethoxazole-tmp for a bladder infection I took

Patient : I am on sulfamethoxazole-tmp for a bladder infection. I took a different antibiotic a month ago for another bladder infection. This time they cultured it to make sure the antibiotic I needed. However, now I have watery diarrhea after taking sulfa for 4 days. Do I keep taking it or stop? I will see my doctor Monday if needed.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi I just had a benign tubulovillous adenoma (over 1 cm ) in my rectum removed.It was recommended that I get another ...

Q: Hi, I am a woman of 60 and I suffer from Ringworm of the scalp caused by Microsporum Canis. I live in the country wh...

Q: I have seen two general practitioners asking them about ED which I have noticed since about 8 months ago.38 yr old ma...

Q: I’m a 57 y/o reasonable fit female who has Bradyarrhythmia (heartbeat less than 40bpm. Should I be exercising?

Q: I am worried I have symptoms of pancreatic cancer. I had an episode of severe upper abdominal pain last year unde...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews